# SDR DALA2025071405263

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1075683) CORROSION ON OUT OF LIMITS RAIL SUPPORTS OF BILGE AREA BTW STA 727D-727E, STA 767-787 RBL 3, 8 LBL 3. RAIL SUPPORTS OF BILGE AREA BTW STA 727D-727E, STA 767-787 RBL 3, 8 LBL 3 WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2, REPAIR 2.
